EMIS ELibM Electronic Journals Bulletin, Classe des Sciences Mathématiques et Naturelles, Sciences mathématiques naturelles / sciences mathematiques
Vol. CXXXIII, No. 31, pp. 69–73 (2006)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


Distribution analogue of the Tumarkin result

Vesna Manova-Erakovik, N. Pandeski and LJ. Nastovski

Faculty of Natural Sciences and Mathematics, Institute of Mathematics, P.O.Box 162, 1000 Skopje, Macedonia, e-mail: vesname@iunona.pmf.ukim.edu.mk

Abstract: We give a distribution analogue of the Tumarkin result that concerns approximation of some functions by sequence of rational functions with given poles.

Keywords: Distribution, boundary value of function, approximation

Classification (MSC2000): 46F20, 30E25, 32A35

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 10 Jun 2006. This page was last modified: 20 Jun 2011.

© 2006 Mathematical Institute of the Serbian Academy of Science and Arts
© 2006–2011 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition